I feel like there is something in my throat,not sore,just a thickness feeling?
- 3 Aug 2010 by karafel
Does that mean there is some swelling from this medication? Should I call my Dr.?
3 Aug 2010
Can you please name the medication? Thank you.
3 Aug 2010
Yes, Call Doctor and get a check up.
May be side affect from meds. your taking or something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had a sore throat (not scratchy) for over a week and a sore right ear with difficulty swallowing. My doctor prescribed a z-pack and ...
1 answer • 11 Jan 2015
It's been almost 2 months since the initial swelling. November 14, I wake up and start feeling like I may have strep throat. Awful sore throat, ...
0 answers • 5 Jan 2016
3 days ago I started getting a sore throat and a fever. The fever worsened on the first night and my glands on either side of my neck started ...
0 answers • 22 Jan 2016
... can't swallow, it's like trying to push a marble through a needle sized hole. I have taken 3 doses and stopped because my throat is ...
0 answers • 27 Jan 2016
Hi, Just started taking Omezoprale for acid reflux 3days ago. Wanted to know how long it took for all symtoms such as slight sore throat, phelmg to ...
1 answer • 23 May 2016